# SDR USAA2013102100001

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 58,886 hours, 8,245 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779019
- Condition: Smoke
- Location: Seat 13e
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 13C VIDEO MONITOR REPORTED TO HAVE SMOKE COMING FROM BEHIND THE SCREEN.  MAINTENANCE FOUND SEAT 13C MONITOR CONNECTED AND OPERATIONAL.  NOTED SEAT 13E TO BE DISCONNECTED. REPLACED MONITOR ASSEMBLY AT SEAT 13E AND OPERATES SATISFACTORY.
